# SDR ARWA20031004

- Difficulty date: October 24, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 66,981 hours, 10,952 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Dirty
- Location: Stall Warn Comp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF FROM MGGT, RECEIVED A STICK SHAKE AT 40 KTS. ON ROLL. ABORTED TAKEOFF  AND RETURNED TO RAMP.  NOTE: ALSO HAD MAIN GEAR SPOILERS INOPERATIVE; LIGHT ILLUMINATED.  CLEANED ELECTRICAL CONNECTORS ON STALL WARNING COMPUTER IAW MM 34-16-2 AND OPERATIONAL CHECKED STALL WARNING SYSTEM.  OPERATIONAL CHECK NORMAL IAW MM 41-10-02; COULD NOT DUPLICATE FAIL.  RESET SPOILER LOCKOUT C/B IAW MM 27-60-0; GROUND OPERATIONAL NORMAL.
